Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    36
  • comments
    10
  • views
    44465

Accutane Day 69

Im-patient

1817 views

So, maybe spoke too soon since I am experiencing some side effects - and I'm breaking out a little. Let me preface that though by saying, things continue to be just so much better generally!

Side effects: I've noticed that I get really tired easily and I sometimes lose my appetite completely. I also have some body aches - as if the Accutane accentuates any minor aches I have from doing anything. Altogether though, not unmanageable - and I think it helps that I recognize that these are probably side effects of the drug - so I know why I feel the way I do.

Skin condition: Really improving. I'm clear almost everywhere. I just had a little cyst develop over my right eyebrow, tiny whiteheads on the left side of my chin, and some whiteheads along my right jawline. It feels like another initial breakout, but the pimples are so much smaller. It's really just the redmarks - and the general redness of my skin (from the dryness) - that I am covering up with makeup everyday.

That's the story right now! Feeling optimistic, but I still have a long way to go on the drug. Hopefully the side effects will lessen over the upcoming weeks.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×